Alert archive / Indiana / Tornado Warnings in 2025

Tornado Warning 20, NWS Indianapolis, IN

April 2, 2025Parke County, Putnam County, Vermillion County, Indiana

NWS Indianapolis, IN issued this tornado warning at Apr 2, 2025, 8:29 PM EDT for Parke County, Putnam County, Vermillion County, Indiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2025, 8:29 PM EDT (00:29 UTC)
Expired
Apr 2, 2025, 9:00 PM EDT
In force
31 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Parke County, IN, Putnam County, IN, Vermillion County, IN

The radar

The Indianapolis radar (KIND), 72 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 4:17 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
205 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

060 
WFUS53 KIND 030029
TORIND
INC121-133-165-030100-
/O.NEW.KIND.TO.W.0020.250403T0029Z-250403T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Indianapolis IN
829 PM EDT Wed Apr 2 2025

The National Weather Service in Indianapolis has issued a

* Tornado Warning for...
  Parke County in west central Indiana...
  Southeastern Vermillion County in west central Indiana...
  Northwestern Putnam County in west central Indiana...

* Until 900 PM EDT.

* At 829 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Rockville, or 15 miles northeast of Terre Haute,
  moving northeast at 65 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Rockville, Bridgeton, Mecca, Cecil Harden Lake, Rosedale, Marshall,
  Russellville, Judson, and Bloomingdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3995 8712 3995 8709 3987 8709 3987 8694
      3971 8679 3961 8714 3961 8730 3971 8742
TIME...MOT...LOC 0029Z 247DEG 56KT 3967 8726 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Updike
2 follow-up statements
090 
WWUS53 KIND 030040
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
840 PM EDT Wed Apr 2 2025

INC165-030050-
/O.CAN.KIND.TO.W.0020.000000T0000Z-250403T0100Z/
Vermillion IN-
840 PM EDT Wed Apr 2 2025

...THE TORNADO WARNING FOR SOUTHEASTERN VERMILLION COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM EDT for west central
Indiana.

LAT...LON 3995 8712 3995 8709 3987 8709 3987 8694
      3973 8681 3964 8702 3963 8709 3983 8727
TIME...MOT...LOC 0040Z 247DEG 56KT 3974 8705 

$$

INC121-133-030100-
/O.CON.KIND.TO.W.0020.000000T0000Z-250403T0100Z/
Parke IN-Putnam IN-
840 PM EDT Wed Apr 2 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR EASTERN
PARKE AND NORTHWESTERN PUTNAM COUNTIES...

At 840 PM EDT, a severe thunderstorm capable of producing a tornado
was located 9 miles east of Rockville, or 22 miles south of
Crawfordsville, moving northeast at 65 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Cecil Harden Lake, Marshall, Russellville, Judson, and Bloomingdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3995 8712 3995 8709 3987 8709 3987 8694
      3973 8681 3964 8702 3963 8709 3983 8727
TIME...MOT...LOC 0040Z 247DEG 56KT 3974 8705 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Updike
896 
WWUS53 KIND 030051
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
851 PM EDT Wed Apr 2 2025

INC121-133-030101-
/O.EXP.KIND.TO.W.0020.000000T0000Z-250403T0100Z/
Parke IN-Putnam IN-
851 PM EDT Wed Apr 2 2025

...THE TORNADO WARNING FOR EASTERN PARKE AND NORTHWESTERN PUTNAM
COUNTIES WILL EXPIRE AT 900 PM EDT...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area. 

A Tornado Watch remains in effect until 1100 PM EDT for west central
Indiana.

LAT...LON 3995 8712 3995 8709 3987 8709 3987 8694
      3973 8681 3964 8702 3963 8709 3983 8727
TIME...MOT...LOC 0051Z 247DEG 56KT 3980 8688 

$$

Updike

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Apr 2, 7:40 PM EDT, 49 minutes earlier. Its key messages:

  • Severe weather likely late today and this evening into the early overnight. Tornadoes, widespread damaging winds are likely with large hail and flash flooding possible as well
  • Flood Watch this evening through Sunday morning with 4 rounds of moderate to heavy rain and total rainfall potentially as high as 6-9 inches
  • Wind Advisory through 1 am tonight with wind gusts to 50 mph expected
  • Widespread, significant river flooding expected late week into next week.
Area forecast discussion, Apr 2, 7:40 PM EDT, 49 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Indianapolis IN
740 PM EDT Wed Apr 2 2025

.KEY MESSAGES...

- Severe weather likely late today and this evening into the early
  overnight. Tornadoes, widespread damaging winds are likely with
  large hail and flash flooding possible as well

- Flood Watch this evening through Sunday morning with 4 rounds of
  moderate to heavy rain and total rainfall potentially as high as 6-9
  inches

- Wind Advisory through 1 am tonight with wind gusts to 50 mph
  expected

- Widespread, significant river flooding expected late week into
  next week.

&&

.MESOSCALE UPDATE...
Issued at 740 PM EDT Wed Apr 2 2025

A QLCS with embedded mesocyclones and both leading- and trailing-
stratiform area is present over central Illinois. Its arrival at the
Indiana state line is expected around or just after 8:00pm. Our
greatest concern is where embedded mesocyclones exist (just
northeast of Effingham and just west of Olney). Also, favorable 0-3-
km shear vector orientation with increasing higher reflectivity
gradient suggest we may see an increase of more distinct bowing
segments. Where these suggest occur, from their apex northward, a
QLCS mosovortex/tornado threat will be present. Terre Haute, to
Sullivan, to Vincennes is where our greatest concern is over the
next 90 minutes.

&&

.SHORT TERM (This Evening through Thursday)...
Issued at 152 PM EDT Wed Apr 2 2025

A strong mid-latitude cyclone is taking shape over the Midwest
currently, with a broad warm sector setting up across Indiana. The
system's warm front passed through early this morning with a round
of elevated convection. Winds are now out of the south and
temperatures have climbed into the low 70s as of 1pm, dew points are
near 60F. Continued warm moist advection is expected as we head into
the afternoon hours.

Given the strength of the mid-latitude cyclone, a tight MSLP
gradient has become established over Indiana. Very gusty gradient
winds are developing with gusts already to 45mph at IND, and up to
52mph near Vincennes. High-resolution guidance suggests continued
gusts 45 to 55 mph are likely at times this afternoon.

These strong southerly winds will allow moisture to advect
northward, setting the stage for our convective threat later this
afternoon and evening.

SEVERE WEATHER POTENTIAL AND HAZARDS

Thunderstorms are ongoing along a cold front across Illinois and
Missouri as of this writing, with eastward propagation expected
through the afternoon hours. Ahead of the line, strong southerly
flow is promoting rapid moisture advection which will help
destabilize the atmosphere, especially in the lower levels. Thick
cirrus from the upstream convection could limit diurnal heating
somewhat...but instability from advection alone will likely be more
than enough to compensate.

Our primary hazard will depend on storm mode, which is a bit tricky
today. Shear vectors are roughly parallel with the initiating
boundary, in this case the system's cold front...so a linear mode is
preferred. However, there may be enough forcing to overcome weak CIN
within the open warm sector to promote a few discrete cells near and
just ahead of the front / ongoing line of storms.

Model soundings show steep lapse rates with moisture through the
column. Additionally, long curved hodographs indicate large amounts
of wind shear especially in the lower levels. Should a discrete cell
form then it could easily become a supercell with all hazards
possible, including tornadoes and large hail. Tornado potential will
depend on the quality of low-level moisture and near-ground lapse
rates. That being said, mesoscale trends will need to be monitored
very closely as the event unfolds.

As mentioned above, our most likely storm mode will be linear. In
this case, strong damaging winds, potentially significant (over
75mph), are the most likely hazard. A QLCS tornado or two is
possible as well, especially within line breaks, due to the large
amounts of low-level shear present. It is also possible that a mixed
mode occurs where we begin with a few discrete cells before upscale
growth transitions everything into a line.

Lastly, flash flooding is possible as some storm training is
possible. Some of the higher-resolution model runs are depicting 2-4
inches of rain in isolated swaths.

THURSDAY

The cold front mentioned above looks to cross the state during the
night tonight, settling across the Ohio River by around sunrise.
North of the front, cooler temperatures and diminished winds are
expected.

Zooming back out a bit, guidance is showing a deepening trough over
the Rockies with a subtle wave ejecting eastward early Thursday.
This wave then rides the front allowing it to lift northward a bit.
Showers and thunderstorms expand in coverage through the day as
lifting arrives ahead of the wave.

Our flooding threat increases substantially later Thursday and into
the weekend. Though Thursday's risk depends on how much rain we see
across the region today. More details in the long range discussion
below.

&&

.LONG TERM (Thursday Night through Wednesday)...
Issued at 223 PM EDT Wed Apr 2 2025

...MULTIPLE ROUNDS OF HEAVY RAIN THROUGH SUNDAY MORNING...
...SIGNIFICANT FLOODING POSSIBLE...

High confidences concerns for significant flooding across the Ohio
Valley as multiple rounds of moderate to heavy rainfall will impact
the region into Sunday. The frontal boundary that will pass through
the forecast area tonight will becomes quasi-stationary across the
Ohio Valley on Thursday. A highly amplified and blocky upper level
pattern across the country anchored by a deep trough over the
Intermountain West and a strong ridge off the southeast US coast
will place the Ohio Valley within deep southwest flow that will draw
a rich fetch of moisture from both the equatorial Pacific and the
Gulf. Additionally the sharp baroclinic zone that will align north
of the stagnant frontal boundary will further promote strong lift
and convergence with a strong upper jet supporting divergence aloft.
This setup is historically supportive of a prolonged risk for heavy
rainfall and flooding for the Ohio Valley and central Indiana.

Thursday Night through Sunday

The second wave of heavier rainfall and storms for Thursday night
(with tonight being the first) has trended further north into the
forecast area with recent model runs as the boundary is likely to
become nearly stationary just south of the Ohio River. Rain showers
will return as north as early as Thursday afternoon but the
widespread heavier rainfall rates will focus Thursday night. A
strong mid level deformation axis north of the surface front will
lend its weight to enhancing rainfall across the forecast area with
growing confidence in a widespread 1 to 2 inches by Friday morning.
In addition to the rainfall received later today and tonight...these
amounts will lead to exacerbating flooding concerns while only
serving to magnify the impacts from the third and fourth waves of
heavier rainfall set to impact the region Friday night through early
Sunday.

Rainfall coverage will briefly diminish on Friday morning leaving
cloudy skies and a cool...damp easterly flow across much of central
Indiana. The front will shift further north into the region Friday
afternoon with the third wave of rainfall poised to arrive late day
into Friday night as surface waves ride along the boundary. Precip
efficiency levels should be excellent as deep convergence up through
700mb aligns with the axis of highest precip water values above the
climatological max and near 300% of normal for early April. This
will support widespread heavy rainfall over the entire forecast area
all night and into Saturday morning. Additional rainfall amounts of
1 to 3 inches look likely.

Rainfall coverage and rates may diminish briefly again Saturday
morning before the arrival of a stronger surface wave into the
region by late Saturday triggers the fourth and final wave of
rainfall into the Ohio Valley for Saturday afternoon and night with
the frontal boundary shifting back to the southeast of the region as
the night progresses. Despite slightly lower PWAT values...low level
profiles remain ideal for heavy...efficient rainfall to impact the
forecast area for several hours before transitioning to lighter and
more scattered rain late Saturday night as the trailing upper level
trough moves in from the west. Flooding concerns will be maximized
by Friday night and Saturday as even a small amount of rain is
likely to initiate or worsen ongoing flooding.

Temperatures may struggle to climb out of the 40s on Sunday with a
stiff northerly wind and periodic light showers and maybe a
few snowflakes making for a miserable end to the weekend.

Rainfall Amounts and Flooding

To reiterate the four primary waves of rainfall will come...

- This Evening/Early Overnight
- Thursday Night
- Friday Late Day/Friday Night
- Saturday Afternoon/Night

Widespread rainfall amount of 4 to 7 inches are likely across the
forecast area later today through Sunday with highest amounts south.
The potential for up to 8-9 inches may sneak up into far southern
portions of the forecast area as well. These rainfall amounts will
produce significant flooding...especially along rivers...creeks and
streams and within poor drainage areas. High confidence exists that
the heavy rainfall anticipated through Sunday could be one of the
highest impact flooding events for central Indiana over the last 15
years.

A reminder that the Flood Watch will go into effect for the entire
forecast area at 00Z tonight and run through 12Z Sunday and now
covers all of central Indiana.

Monday through Wednesday

Other than a small threat for a few light areas of precipitation
Monday into Tuesday...the pattern will shift to a cooler and drier
regime that likely extends out for much of next week as deep
troughing develops across the eastern part of the country. Highs by
Monday and Tuesday will only range from the mid 40s to mid 50s with
those temperatures persisting out through later next week.

&&

.AVIATION (00Z TAF Issuance)...
Issued at 605 PM EDT Wed Apr 2 2025

Impacts:

- Thunderstorms this evening. Some Severe.

- Southwest wind gusts 40 to 45 knots this evening. Severe
gusts in excess of 55 Knts with storms.

- MVFR and worse conditions possible at times and especially in
  thunderstorms

- Rain returns Thursday evening

Discussion:

Radar shows a strong squall line stretching from NE IL across
Central IL to SE MO and Arkansas. HRRR suggests this line of storms
will push across Central Indiana within the 00Z-05Z time frame.
Ahead of the line VFR Conditions with strong gusts to 40 knts will
be possible.

As the line passes severe gusts, heavy rain and MVFR or worse cigs
will be possible.

The line will exit overnight leading to a quick return to VFR after
06Z. Here, forecast soundings show drying and subsidence within the
column in the wake of the convective line as surface high pressure
builds across the area from the plains states.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 1 AM EDT Thursday for INZ021-028>031-035>049-
051>057-060>065-067>072.

Flood Watch through Sunday morning for INZ021-028>031-035>049-
051>057-060>065-067>072.

&&

MESOSCALE...BRB
SHORT TERM...Eckhoff
LONG TERM...Ryan
AVIATION...Puma
Hazardous weather outlook, Apr 2, 2:53 PM EDT, 5 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
253 PM EDT Wed Apr 2 2025

INZ021-028>031-035>049-051>057-060>065-067>072-031000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
253 PM EDT Wed Apr 2 2025

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Numerous thunderstorms and heavy rain will develop late this
afternoon into tonight. Severe weather is expected. Tornadoes and
widespread damaging winds are likely with large hail and flash
flooding possible as well.

The main timeframe for severe weather will be from 5 pm through 1 am.

Outside of thunderstorms, windy conditions are expected, with gusts
up to 50 to 55 mph possible into this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Additional thunderstorms are possible at times Thursday into
Saturday. Some severe storms cannot be ruled out through Friday,
especially south of Interstate 70. Present indications are that
damaging winds would be the primary severe threat.

More rounds of heavy rain Thursday through Saturday night will lead
to additional flooding or prolonging existing flooding. Significant
river flooding is expected to develop late this week and into the
weekend.

Lightning is a threat from any storm.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to send reports in this evening into tonight.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

Ryan

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:00 PM EDTSevere Thunderstorm Warning Considerable damage threatINDClay, Daviess, Greene, Knox, Owen, Parke and 4 more45 min
Apr 2, 8:09 PM EDTTornado WarningINDParke, Vermillion, Vigo21 min
Apr 2, 8:12 PM EDTSevere Thunderstorm WarningINDDaviess, Knox33 min
Apr 2, 8:34 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBoone, Clay, Clinton, Fountain, Hendricks, Montgomery and 3 more41 min
Apr 2, 8:43 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBoone, Clay, Daviess, Greene, Hendricks, Knox and 8 more47 min
Apr 2, 8:56 PM EDTTornado WarningINDDaviess, Greene, Knox, Sullivan19 min
Apr 2, 9:03 PM EDTSevere Thunderstorm Warning Destructive damage threatINDHendricks, Marion, Morgan, Putnam27 min
Apr 2, 9:09 PM EDTTornado WarningINDBoone, Hendricks, Marion21 min
Apr 2, 9:10 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDaviess, Greene, Knox, Martin, Sullivan50 min
Apr 2, 9:13 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBoone, Clinton, Hamilton, Hendricks, Madison, Tipton47 min
Apr 2, 9:18 PM EDTSevere Thunderstorm Warning Destructive damage threatINDBoone, Delaware, Hamilton, Hancock, Hendricks, Henry and 4 more42 min
Apr 2, 9:21 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBartholomew, Brown, Johnson, Marion, Monroe, Morgan and 2 more39 min
Apr 2, 9:22 PM EDTTornado Warning Tornado observedINDBoone, Hamilton, Hancock, Marion23 min
Apr 2, 9:27 PM EDTSevere Thunderstorm WarningINDBrown, Greene, Monroe, Morgan, Owen33 min
Apr 2, 9:38 PM EDTTornado Warning Tornado observedINDHamilton, Madison, Tipton18 min
Apr 2, 9:43 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDelaware, Hamilton, Madison, Randolph, Tipton32 min
Apr 2, 9:45 PM EDTTornado WarningINDHamilton, Madison, Tipton15 min
Apr 2, 9:49 PM EDTTornado WarningINDDelaware, Madison, Tipton26 min
Apr 2, 9:52 PM EDTSevere Thunderstorm Warning Destructive damage threatINDDelaware, Hancock, Henry, Madison, Randolph, Rush and 1 more38 min
Apr 2, 9:56 PM EDTSevere Thunderstorm WarningINDBrown, Johnson, Monroe, Morgan, Shelby34 min
Apr 2, 10:00 PM EDTSevere Thunderstorm WarningINDDaviess, Knox, Martin30 min
Apr 2, 10:01 PM EDTTornado WarningINDDaviess, Martin29 min
Apr 2, 10:12 PM EDTTornado WarningINDDelaware18 min
Apr 2, 10:17 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Johnson, Madison, Marion, Rush and 1 more43 min
Apr 2, 10:20 PM EDTFlash Flood WarningINDBoone, Hamilton, Hancock, Hendricks, Johnson, Marion and 2 more3 hr
Apr 2, 10:24 PM EDTTornado WarningINDJackson, Lawrence, Martin36 min
Apr 2, 10:27 PM EDTTornado WarningINDHancock, Johnson, Marion, Shelby13 min
Apr 2, 10:28 PM EDTSevere Thunderstorm Warning Considerable damage threatINDJohnson, Rush, Shelby32 min
Apr 2, 10:31 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Jackson, Knox, Lawrence, Martin and 1 more29 min
Apr 2, 10:42 PM EDTTornado WarningINDHancock, Henry, Rush18 min
Apr 2, 10:49 PM EDTTornado WarningINDJackson, Lawrence26 min
Apr 2, 10:50 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDecatur, Hancock, Henry, Rush, Shelby40 min
Apr 2, 10:52 PM EDTFlash Flood WarningINDBrown, Greene, Johnson, Monroe, Morgan, Owen and 2 more3 hr
Apr 2, 10:57 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBartholomew, Brown, Jackson, Lawrence, Monroe33 min
Apr 2, 10:59 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Randolph46 min
Apr 2, 11:03 PM EDTSevere Thunderstorm Warning Considerable damage threatINDHenry12 min
Apr 2, 11:06 PM EDTTornado WarningINDBartholomew, Brown, Jackson, Lawrence, Monroe24 min
Apr 2, 11:18 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBartholomew, Brown, Decatur, Jackson, Jennings57 min
Apr 2, 11:44 PM EDTFlash Flood WarningINDBartholomew, Brown, Daviess, Decatur, Jackson, Johnson and 5 more3 hr
Apr 3, 1:30 AM EDTAreal Flood WarningINDBoone, Hamilton, Hancock, Hendricks, Johnson, Marion and 2 more9 hr
Apr 3, 2:00 AM EDTAreal Flood WarningINDBrown, Greene, Johnson, Monroe, Morgan, Owen and 2 more6 hr
Apr 3, 2:39 AM EDTRiver Flood WarningINDDelaware, Randolph21 days
Apr 3, 3:01 AM EDTAreal Flood WarningINDBartholomew, Brown, Johnson, Shelby8 hr
Apr 3, 7:02 AM EDTRiver Flood WarningINDJohnson25 hr
Apr 3, 7:02 AM EDTRiver Flood WarningINDBartholomew4 hr
Apr 3, 7:02 AM EDTRiver Flood WarningINDHancock15 hr
Apr 3, 7:02 AM EDTRiver Flood WarningINDHenry, Rush, Shelby25 hr
Apr 3, 7:56 AM EDTAreal Flood WarningINDBrown, Monroe3 hr
Apr 3, 8:59 AM EDTAreal Flood WarningINDHenry, Rush6 hr
Apr 3, 9:33 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen7 days
Apr 3, 9:33 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen21 days
Apr 3, 10:45 AM EDTAreal Flood WarningINDBrown, Monroe4 hr
Apr 3, 11:28 AM EDTRiver Flood WarningINDMarion25 hr
Apr 3, 12:41 PM EDTRiver Flood WarningINDHamilton, Marion5 days
Apr 3, 12:41 PM EDTRiver Flood WarningINDMarion, Morgan6 days
Apr 3, 12:58 PM EDTRiver Flood WarningINDBartholomew5 days
Apr 3, 12:58 PM EDTRiver Flood WarningINDBartholomew, Jackson21 days
Apr 3, 12:58 PM EDTRiver Flood WarningINDShelby5 days
Apr 3, 12:58 PM EDTRiver Flood WarningINDDaviess, Dubois, Martin, Pike12 days
Apr 3, 1:14 PM EDTRiver Flood WarningINDGibson, Knox, Posey16 days
Apr 3, 1:14 PM EDTRiver Flood WarningINDTippecanoe5 days
Apr 3, 2:29 PM EDTRiver Flood WarningINDJohnson5 days

Nearby

Tornado Warnings in Indiana, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.